@article{BSMF_1959__87__427_0, author = {Lichnerowicz, Andr\'e}, title = {Isom\'etries et transformations analytiques d'une vari\'et\'e k\"ahl\'erienne compacte}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {427--437}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {87}, year = {1959}, doi = {10.24033/bsmf.1537}, mrnumber = {22 #5012}, zbl = {0192.28403}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.1537/} }
TY - JOUR AU - Lichnerowicz, André TI - Isométries et transformations analytiques d'une variété kählérienne compacte JO - Bulletin de la Société Mathématique de France PY - 1959 SP - 427 EP - 437 VL - 87 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.1537/ DO - 10.24033/bsmf.1537 LA - fr ID - BSMF_1959__87__427_0 ER -
%0 Journal Article %A Lichnerowicz, André %T Isométries et transformations analytiques d'une variété kählérienne compacte %J Bulletin de la Société Mathématique de France %D 1959 %P 427-437 %V 87 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.1537/ %R 10.24033/bsmf.1537 %G fr %F BSMF_1959__87__427_0
Lichnerowicz, André. Isométries et transformations analytiques d'une variété kählérienne compacte. Bulletin de la Société Mathématique de France, Tome 87 (1959), pp. 427-437. doi : 10.24033/bsmf.1537. https://www.numdam.org/articles/10.24033/bsmf.1537/
[1] Sur les variétés analytiques complexes (Ann. scient. Éc. Norm. Sup., t. 73, 1956, p. 157-202 ; Thèse Sc. math., Paris, 1956). | Numdam | Zbl
. -[2] Groups of differentiable and real or complex analytic transformations (Annals Math., t. 46, 1945, p. 685-694). | MR | Zbl
and . -[3] The space on Kähler metrics (Proc. intern. Congr. Math., 1954, Amsterdam). - Amsterdam, North-Holland Publishing, 1954, vol. 2, p. 206-207).
. -[4] Sur les transformations analytiques des variétés kählériennes compactes (C. R. Acad. Sc., t. 244, p. 3011-3014) ; Transformations analytiques d'une variété kählérienne et holonomie (C. R. Acad. Sc., t. 245, 1957, p. 953-956) ; Transformations analytiques et isométries d'une variété kählérienne compacte (C. R. Acad. Sc., t. 247, 1958, p. 855-857). | Zbl
. -[5] Colloque de Géométrie différentielle globale (1958, Bruxelles, Gauthier-Villars, Paris, p. 11-26). | Zbl
. -[6] Sur la structure du groupe d'homéomorphismes analytiques d'une certaine variété kählérienne (Nagoya math. J., t. 11, 1957, p. 145-150). | Zbl
. -[7] Simply connected homogeneous spaces (Proc. Amer. math. Soc., t. 1, 1950, p. 467-469). | MR | Zbl
. -- Anticanonically balanced metrics on Fano manifolds, Annals of Global Analysis and Geometry, Volume 62 (2022) no. 1, p. 1 | DOI:10.1007/s10455-022-09834-4
- Balanced metrics for Kähler-Ricci solitons and quantized Futaki invariants, Journal of Functional Analysis, Volume 282 (2022) no. 8, p. 109400 | DOI:10.1016/j.jfa.2022.109400
- Certain infinitesimal transformations on contact metric manifolds, Journal of Geometry, Volume 106 (2015) no. 1, p. 137 | DOI:10.1007/s00022-014-0240-4
- The Einstein–Maxwell equations, Kähler metrics, and Hermitian geometry, Journal of Geometry and Physics, Volume 91 (2015), p. 163 | DOI:10.1016/j.geomphys.2015.01.009
- Harmonic and Projective Diffeomorphisms, Journal of Mathematical Sciences, Volume 207 (2015) no. 4, p. 658 | DOI:10.1007/s10958-015-2388-3
- On the K-stability of complete intersections in polarized manifolds, Advances in Mathematics, Volume 226 (2011) no. 6, p. 4796 | DOI:10.1016/j.aim.2010.12.018
- On the existence of Kähler metrics of constant scalar curvature, Tohoku Mathematical Journal, Volume 61 (2009) no. 2 | DOI:10.2748/tmj/1245849446
- A Fixed Point Formula for
-pseudofree -actions on Kähler Manifolds of Constant Scalar Curvature, Tokyo Journal of Mathematics, Volume 31 (2008) no. 2 | DOI:10.3836/tjm/1233844069 - Blowing up and desingularizing constant scalar curvature Kähler manifolds, Acta Mathematica, Volume 196 (2006) no. 2, p. 179 | DOI:10.1007/s11511-006-0004-6
- An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds, I, Inventiones mathematicae, Volume 159 (2005) no. 2, p. 225 | DOI:10.1007/s00222-004-0387-y
- Central Kähler metrics, Transactions of the American Mathematical Society, Volume 355 (2003) no. 6, p. 2161 | DOI:10.1090/s0002-9947-03-03161-1
- The Theory of Teichmüller Spaces A View Towards Moduli Spaces of Kähler Manifolds, Complex Manifolds (1998), p. 251 | DOI:10.1007/978-3-642-61299-2_5
- On Kähler surfaces of constant positive scalar curvature, Journal of Geometric Analysis, Volume 5 (1995) no. 1, p. 115 | DOI:10.1007/bf02926444
- Strong rigidity of positive quaternion-K�hler manifolds, Inventiones Mathematicae, Volume 118 (1994) no. 1, p. 109 | DOI:10.1007/bf01231528
- The classification of 4-dimensional K�hler manifolds with small eigenvalue of the Dirac operator, Mathematische Annalen, Volume 295 (1993) no. 1, p. 565 | DOI:10.1007/bf01444903
- Remarks on extremal Kähler metrics on ruled manifolds, Nagoya Mathematical Journal, Volume 126 (1992), p. 89 | DOI:10.1017/s0027763000004001
- Einstein-Kähler Metrics with Positive Ricci Curvature, Kähler Metric and Moduli Spaces (1990), p. 11 | DOI:10.1016/b978-0-12-001011-0.50008-7
- Homogeneous Kähler submanifolds in complex projective spaces, Japanese journal of mathematics. New series, Volume 4 (1978) no. 1, p. 171 | DOI:10.4099/math1924.4.171
- Variétés kählériennes à première classe de Chern non negative et variétés riemanniennes à courbure de Ricci généralisée non negative, Journal of Differential Geometry, Volume 6 (1971) no. 1 | DOI:10.4310/jdg/1214430218
- Variétés kähleriennes et première classe de Chern, Journal of Differential Geometry, Volume 1 (1967) no. 3-4 | DOI:10.4310/jdg/1214428089
Cité par 20 documents. Sources : Crossref